MAUDE Adverse Event Report: EQUASHIELD MEDICAL LTD. EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHIELD MEDICAL LTD. EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number Equashield Syringe Unit
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
The nurse wanted to administer the doxorubicin (adriamycin) it started to leak from the equashield syringe from the tip and from the adapter.A 60 mg syringe, lot number is 206001a, expiration 01/12/2023, ndc 07290013484079.Fda safety report id# (b)(4).

Brand Name
EQUASHIELD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHIELD MEDICAL LTD.
MDR Report Key11505835
Report NumberMW5100027
Device Sequence Number11719871
Product Code ONB
UDI-Device Identifier07290013484079
UDI-Public07290013484079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/12/2023
Device Model NumberEquashield Syringe Unit
Device Lot Number206001A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2021
Patient Sequence Number1